Alert archive / Missouri / Special Weather Statements in 2011

Special Weather Statement, NWS Springfield, MO

August 7, 20117 counties in Missouri

NWS Springfield, MO issued this special weather statement at Aug 7, 2011, 6:55 PM CDT for 7 counties in Missouri. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 6:55 PM CDT (23:55 UTC)
Expired
Aug 7, 2011, 8:00 PM CDT
In force
65 min
Issued by
NWS Springfield, MO

Counties Barry County, MO, Christian County, MO, Lawrence County, MO, Newton County, MO, Ozark County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 46 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 7:15 PM CDTTSTM WND DMG3 Sw Ava, MOPOWER LINES DOWN NEAR HWY 76 AND COUNTY RD 430.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1116 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

886 
WWUS83 KSGF 072355
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN AUG 7 2011

MOZ088-093>096-101>105-080100-
CHRISTIAN MO-DOUGLAS MO-JASPER MO-BARRY MO-MCDONALD MO-NEWTON MO-
OZARK MO-STONE MO-TANEY MO-LAWRENCE MO-
655 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR BARRY...CHRISTIAN...NEWTON...
NORTHEASTERN MCDONALD...OZARK...SOUTHERN JASPER...SOUTHERN
LAWRENCE...STONE...TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 800 PM
CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING 
STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM CENTRAL JOPLIN TO 4 
MILES NORTH OF MARIONVILLE TO OLDFIELD TO DOGWOOD...MOVING SOUTHEAST 
AT 30 MPH. NORTHWEST WINDS AROUND 50 MPH ARE EXPECTED WITH THIS 
OUTFLOW BOUNDARY. 

THESE STORMS WILL BE NEAR...
  SHOAL CREEK ESTATE...SHOAL CREEK ESTATES...SAGINAW AND CHRISTIAN
  CENTER BY 700 PM CDT.
  WENTWORTH...DIAMOND...AVA AND HIGHLANDVILLE BY 705 PM CDT.
  RITCHEY AND GOODHOPE BY 710 PM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 4 AND 46 WILL ALSO BE IMPACTED BY THESE WINDS.

LAT...LON 3658 9321 3660 9421 3706 9462 3713 9462
      3711 9368 3705 9309 3707 9269 3656 9226
      3651 9262
TIME...MOT...LOC 2354Z 325DEG 26KT 3705 9450 3703 9360
          3696 9301 3701 9276

$$

BOXELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:09 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Aug 7, 3:09 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 PM CDT SUN AUG 7 2011

.DISCUSSION...
/ISSUED 225 PM CDT SUN AUG 7 2011/

MAIN CONCERNS ARE TSTM EVOLUTION AND TEMPERATURES IN THE NEAR
TERM.

ONCE AGAIN...TEMPERATURES WERE HOT ACROSS THE REGION WITH DRY AIR
OVER THE WEST AND HIGHER DEW POINTS OVER THE EAST. MODERATELY
GUSTY SOUTHWEST WINDS HAVE REALLY ALLOWED TEMPERATURES TO RISE TO
RECORD LEVELS AT KSGF AND KSGF ONCE AGAIN. ANY OUTFLOW BOUNDARIES
HAVE BECOME SOMEWHAT HARD TO DISCERN OVER THE MO OZARKS ATTM...BUT
STARTING TO SEE SOME CUMULUS POP UP OVER THE WESTERN OZARK
HIGHLANDS. A STRONGER MORE EVIDENT BOUNDARY IS OVER NORTHERN AR
WHERE SOME ISOLD CONVECTION IS ALREADY FIRING. AS WITH PAST
DAYS...A DRY AND DEEPLY MIXED SUB-CLOUD LAYER WILL LEAD TO TSTM
WIND DMG POTENTIAL. MID LEVEL FLOW/DEEP LAYER SHEAR WHILE NOT
OVERLY STRONG...IS ENOUGH TO KEEP SOME UPDRAFTS A BIT MORE LONG
LIVED SHOULD THY GET GOING.

ATTENTION THEN TURNS TO CONVECTION OVER NORTHEAST KS/NORTHWEST
MO. A MESOSCALE STORM CLUSTER IS MOVING ESE THROUGH THAT REGION
WITH A OUTFLOW BOUNDARY EXTENDING SOUTHWEST INTO CNTRL KS. THE
SOUTHERN PORTION OF THIS CONVECTION WILL CONTINUE TO HAVE A
FAVORABLE THERMODYNAMIC ENVIRONMENT TO WORK WITH OWING TO HIGHER
DEW POINTS...WITH PROGGED MLCAPES ON THE ORDER OF 3000 J/KG OVER
THE NORTHERN AND EASTERN CWFA. SOMEWHAT STRONGER MID LEVEL WINDS
OVER THIS REGION WILL CONTINUE TO SUPPORT A SEVERE/ORGANIZED STORM
RISK INTO AT LEAST THE NORTHWEST AND NORTHERN PORTIONS OF THE CWFA
LATE THIS AFTERNOON AND EARLY THIS EVENING EITHER WITH THE
SOUTHERN PORTION OF THE EXISTING CONVECTION OR ALONG THE OUTFLOW
BOUNDARY. DAMAGING WINDS/LARGE HAIL WILL BE THE MAIN STORM RISKS.

ANOTHER SHORTWAVE NOW OVER THE CENTRAL HIGH PLAINS IS ALSO PROGGED
TO SHIFT EAST THEN ESE WITH TIME TONIGHT INTO MON MORNING. HARD TO
KNOW HOW THIS WILL EVOLVE. IN THEORY...A DECENT LOW LEVEL 25-30KT
850MB VEERING JET ALONG WITH A WNW MID LEVEL FLOW SHOULD SUPPORT A
SOUTHEAST MOVING COMPLEX OF STORMS SHOULD IT DEVELOP. FOR
NOW...TIMING WISE WILL HAVE HIGHER POPS FOR LATE TONIGHT OVER THE
NORTHWEST PORTION OF THE CWFA. CONVECTION WILL CONTINUE MOVE INTO
THE CWFA MONDAY MORNING. POTENTIALLY STRONG HEATING OVER THE
SOUTHERN PORTION OF THE CWFA WILL SUPPORT POSSIBLE STORM RE-
INTENSIFICATION/REDEVELOPMENT. WILL HAVE TO SEE HOW THIS EVOLVES.
FOR NOW HAVE FAIRLY HIGH POPS FOR THE CWFA...ESPECIALLY THE
NORTHEAST PORTION.

WILL LIKELY HAVE TO EXTEND SOME HEAT HEADLINES FOR THE SOUTHWEST
CWFA FOR MONDAY...BUT THAT MAY BE IT. A COLD FRONT WILL SHIFT
SOUTH INTO THE REGION MONDAY WITH COOLER AIR CONTINUING TO FILTER
INTO THE REGION INTO TUE. NOCTURNAL CONVECTION NORTH OF THE SFC
WARM FRONT/ELEVATED BAROCLINIC ZONE WILL BE POSSIBLE MON
NIGHT/EARLY TUE...THEN POSSIBLY AGAIN LATE WED/WED NIGHT. AN
ACTIVE CONVECTIVE PERIOD WITH COOLER WEATHER WILL CONTINUE INTO
LATE IN THE WEEK.

DSA

&&

.AVIATION...
/ISSUED 104 PM CDT SUN AUG 7 2011/

FOR THE 18Z TAF PACKAGE...PRIMARY CONCERN IS SEVERAL PROSPECTS FOR
STORM DEVELOPMENT OVER THE NEXT 24 HOURS. MIDDAY SKY IS CLEAR
ACROSS THE OUTLOOK AREA...HOWEVER THIS WILL CHANGE. A LINGERING
OUTFLOW BOUNDARY WILL HELP FOCUS ISOLATED THUNDERSTORM
DEVELOPMENT...MAINLY NORTH OF THE JLN/SGF/BBG AERODROMES THIS
AFTERNOON. ANOTHER COMPLEX OF THUNDERSTORMS DEVELOPING ACROSS
NORTHEAST KANSAS WILL MOVE EAST SOUTHEAST WITH TIME...THOUGH
DEVELOP MORE BOUNDARIES FOR STORMS TO FORM ON. YET MORE BOUNDARIES
ACROSS CENTRAL/EASTERN KANSAS WILL SPARK STORM DEVELOPMENT THIS
AFTERNOON INTO THIS EVENING...AND IT IS THIS ACTIVITY THAT HAS THE
BEST OPPORTUNITY TO AFFECT THE JLN/SGF/BBG AERODROMES TONIGHT INTO
EARLY MONDAY. OVERALL...EXPECT VFR CONDITIONS FOR MOST OF THE DAY.
AS STORMS MOVE IN LOW END MVFR/IFR WILL BE LIKELY UNDER HEAVY
DOWNPOURS OF RAIN.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ056>058-069>071-
     082-083-096>098-105-106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR MOZ055-
     066>068-077>081-088>095-101>104.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ073-
     097-101.

&&
Hazardous weather outlook, Aug 7, 4:20 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT SUN AUG 7 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-082130-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
420 PM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

ELEVATED LARGE HAIL RISK.
ELEVATED THUNDERSTORM WIND RISK.
LIMITED LIGHTNING RISK.
EXTREME EXCESSIVE HEAT RISK.
ELEVATED FIRE DANGER.

DISCUSSION...

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER PORTIONS
OF SOUTHEAST KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI AS A
COMPLEX OF SCATTERED THUNDERSTORMS CONTINUES TO TRACK SOUTHEAST
INTO AN UNSTABLE ENVIRONMENT. DAMAGING WINDS WILL BE THE MAIN
POTENTIAL STORM THREAT ALONG WITH UP TO ONE INCH HAIL.

OTHER ISOLATED STORMS MAY DEVELOP FARTHER SOUTH INTO THE MISSOURI
OZARKS LATE THIS AFTERNOON AND THIS EVENING WITH LOCALIZED
DOWNBURST THUNDERSTORM WINDS POSSIBLE.

ADDITIONAL STORMS MAY AFFECT THE REGION LATE TONIGHT AS ANOTHER
STORM COMPLEX DEVELOPS OVER THE PLAINS AND MOVES EAST AND
SOUTHEAST INTO MISSOURI...POSSIBLY AFFECTING PARTS OF SOUTHEAST
KANSAS INTO CENTRAL MISSOURI. STRONG OR LOCALLY DAMAGING WINDS
WILL BE POSSIBLE WITH THESE STORMS.

TEMPERATURES TODAY HAVE REACHED THE 90S AND 100S AGAIN WITH HEAT
INDEX VALUES OF 100 TO 110 DEGREES. GUSTY SOUTHWEST WINDS...DRY
CONDITIONS...AND HOT TEMPERATURES HAVE COMBINED TO PRODUCE AN
ELEVATED FIRE DANGER FROM SOUTHEAST KANSAS INTO SOUTHWEST
MISSOURI.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ONGOING THUNDERSTORMS ARE EXPECTED FOR SOME AREAS MONDAY MORNING.
WITH DAYTIME HEATING...STRONG TO SEVERE THUNDERSTORMS MAY
REDEVELOP IN SOME AREAS WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN STORM THREATS.

HOT TEMPERATURES WILL OCCUR OVER AGAIN OVER PARTS OF SOUTHEAST
KANSAS AND FAR SOUTHWEST AND SOUTHERN MISSOURI WITH TEMPERATURES
REACHING 100 DEGREES WITH HEAT INDEX VALUES OF 100 TO
105 DEGREES.

PERIODIC CHANCES FOR THUNDERSTORMS ARE EXPECTED THROUGH THE END
OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR SOME AREAS FROM SOUTHEAST
KANSAS INTO THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT THROUGH
MIDNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Aug 7, 6:32 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
632 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     CONWAY                  37.50N 92.82W
08/07/2011  E70 MPH          LACLEDE            MO   EMERGENCY MNGR

            TREE BRANCHES DOWN.

&&

DSA
Local storm report, Aug 7, 6:43 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
643 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     CONWAY                  37.50N 92.82W
08/07/2011  M78.00 MPH       LACLEDE            MO   EMERGENCY MNGR

            TREE BRANCHES DOWN. MEASURED BY MEMBER OF OEM STAFF.
            REVISES PREVIOUS REPORT.

&&

DSA
Local storm report, Aug 7, 6:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     STRAFFORD               37.27N 93.12W
08/07/2011  E60 MPH          GREENE             MO   AMATEUR RADIO

            LIMBS DOWN.

&&

DSA
Local storm report, Aug 7, 6:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     GROVESPRING             37.40N 92.61W
08/07/2011  E60 MPH          WRIGHT             MO   PUBLIC

            SMALL TREES DAMAGED...ALSO DAMAGE TO CORN FIELDS.

&&

BOXELL
Local storm report, Aug 7, 6:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
650 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     TSTM WND GST     5 S ROGERSVILLE         37.04N 93.06W
08/07/2011  E50 MPH          CHRISTIAN          MO   AMATEUR RADIO

            WIND GUST ASSOCIATED WITH THUNDERSTORM OUTFLOW. POWER
            OUTAGES ALSO REPORTED.

&&

BOXELL
Special weather statement, Aug 7, 6:55 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT SUN AUG 7 2011

MOZ088-093>096-101>105-080100-
CHRISTIAN MO-DOUGLAS MO-JASPER MO-BARRY MO-MCDONALD MO-NEWTON MO-
OZARK MO-STONE MO-TANEY MO-LAWRENCE MO-
655 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR BARRY...CHRISTIAN...NEWTON...
NORTHEASTERN MCDONALD...OZARK...SOUTHERN JASPER...SOUTHERN
LAWRENCE...STONE...TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 800 PM
CDT...

AT 649 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG OUTFLOW WINDS ALONG A LINE EXTENDING FROM CENTRAL JOPLIN TO 4
MILES NORTH OF MARIONVILLE TO OLDFIELD TO DOGWOOD...MOVING SOUTHEAST
AT 30 MPH. NORTHWEST WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
OUTFLOW BOUNDARY.

THESE STORMS WILL BE NEAR...
  SHOAL CREEK ESTATE...SHOAL CREEK ESTATES...SAGINAW AND CHRISTIAN
  CENTER BY 700 PM CDT.
  WENTWORTH...DIAMOND...AVA AND HIGHLANDVILLE BY 705 PM CDT.
  RITCHEY AND GOODHOPE BY 710 PM CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 4 AND 46 WILL ALSO BE IMPACTED BY THESE WINDS.

LAT...LON 3658 9321 3660 9421 3706 9462 3713 9462
      3711 9368 3705 9309 3707 9269 3656 9226
      3651 9262
TIME...MOT...LOC 2354Z 325DEG 26KT 3705 9450 3703 9360
          3696 9301 3701 9276

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:42 PM CDTSpecial Weather StatementSGFHowell63 min
Aug 6, 9:38 PM CDTSpecial Weather StatementSGFChristian67 min
Aug 6, 9:47 PM CDTSevere Thunderstorm WarningSGFChristian, Lawrence, Stone38 min
Aug 6, 9:54 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon, Shannon40 min
Aug 6, 10:16 PM CDTSevere Thunderstorm WarningSGFBarry, Stone26 min
Aug 7, 4:01 AM CDTSpecial Weather StatementSGFMaries59 min
Aug 7, 4:04 AM CDTSpecial Weather StatementSGFMiller56 min
Aug 7, 4:13 AM CDTSevere Thunderstorm WarningSGFMiller38 min
Aug 7, 4:32 AM CDTSevere Thunderstorm WarningSGFMaries58 min
Aug 7, 4:18 PM CDTSpecial Weather StatementSGFBenton, Morgan, St. Clair27 min
Aug 7, 4:41 PM CDTSevere Thunderstorm WarningSGFMorgan30 min
Aug 7, 4:46 PM CDTSevere Thunderstorm WarningSGFBenton44 min
Aug 7, 5:09 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory66 min
Aug 7, 5:14 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon20 min
Aug 7, 5:25 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan65 min
Aug 7, 5:29 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk61 min
Aug 7, 5:58 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan39 min
Aug 7, 6:03 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Laclede, Polk57 min
Aug 7, 6:06 PM CDTSevere Thunderstorm WarningSGFWebster, Wright54 min
Aug 7, 6:27 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright63 min
Aug 7, 6:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright63 min
Aug 7, 5:54 PM CDTSevere Thunderstorm WarningSGFCrawford44 min

Nearby

Special Weather Statements in Missouri, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.